MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 48; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 48; HIP CEMENTLESS SHELL
Model Number 01.26.48MB
Health Effect - Clinical Code Pain (1994)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07-april-2022: lot 2006310: (b)(4) items manufactured and released on 02-dec-2020.Expiration date: 2025-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a cup impingement.The surgeon revised the cup, liner, and head 1 year and 2 months after primary.The surgery was completed successfully.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 48
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14267169
Report Number3005180920-2022-00331
Device Sequence Number19921997
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2025
Device Model Number01.26.48MB
Device Catalogue Number01.26.48MB
Device Lot Number2006310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale